# SDR DHL2001748007

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION GROUND NR 1 CIRCUIT LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  REPOSITIONED FIRE LOOP ON NR 1 ENGINE LIGHT EXTINGUISHED IAW A/C MM CHAP 26-10.
